# SDR SWAA2023121521162

- Difficulty date: November 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD R2 DOOR STATION 986.5<[01] REMOVED AND INSTALLED NEW R2 INNER CHORD REF SRM 51-40-02-0G-0 AND DWG 147A8501;[02] RII HAS VERIFIED ALL WORK WAS CORRECTLY PERFORMED AS REQUIRED.
